# SDR REXA2022072601700

- Difficulty date: July 24, 2022
- Submitted: July 26, 2022
- Operation: Air carrier
- Aircraft: N916XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15154
- Aircraft time: 32,619 hours, 22,408 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Part number: SH6703657413
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH AFT EMERG.EXIT DOOR 835AZ TOP EDGE MEMBER HAS POSSIBLE CRACK AT OB BASE OF AFT SWITCH STOP.	REPAIRED LH AFT EMER EXIT DOOR PER EA CRJ952-13854 REV IR DATED 6/13/2022
